Alert archive / Wisconsin / Winter Storm Warnings in 2022
Winter Storm Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Nov 28, 2022, 2:46 PM CST for Vilas County, Wisconsin. It took effect at Nov 29, 2022, 6:00 AM CST. It was in force for 16 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 28, 2022, 2:46 PM CST (20:46 UTC)
- In effect from
- Nov 29, 2022, 6:00 AM CST
- Expired
- Nov 29, 2022, 9:55 PM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
County Vilas County, WI
The radar
The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 1:58 PM CST | SNOW 2 | Presque Isle, WI | LIGHT TO MODERATE SNOW CONTINUES. |
| Nov 29, 2:23 PM CST | SNOW 1.5 | 12 W Land O Lakes, WI | LIGHT SNOW CONTINUES. |
| Nov 29, 8:30 PM CST | SNOW 4.3 | 12 W Land O Lakes, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
138 WWUS43 KGRB 282046 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 246 PM CST Mon Nov 28 2022 .A low pressure system will bring moderate to heavy snowfall to north-central Wisconsin Tuesday morning through Tuesday afternoon. WIZ005-290500- /O.UPG.KGRB.WS.A.0003.221129T1200Z-221130T0600Z/ /O.NEW.KGRB.WS.W.0009.221129T1200Z-221130T0600Z/ Vilas- Including the cities of Lac Du Flambeau and Eagle River 246 PM CST Mon Nov 28 2022 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WHAT...Heavy snow expected. Total snow accumulations between 4 and 8 inches. * WHERE...Vilas County. * WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Tuesday morning and evening commutes. * ADDITIONAL DETAILS...The heaviest snowfall will occur across far northern Vilas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ010-290500- /O.NEW.KGRB.WW.Y.0021.221129T1200Z-221130T0600Z/ Oneida- Including the cities of Rhinelander 246 PM CST Mon Nov 28 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WHAT...Snow expected. Total snow accumulations between 3 and 5 inches. * WHERE...Oneida County. * WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning and evening commutes. * ADDITIONAL DETAILS...The heaviest snowfall will be across northwest Oneida county, with a fairly sharp gradient to lower amounts of snowfall towards southeastern Oneida. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Uhlmann
5 follow-up statements
177 WWUS43 KGRB 290451 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1051 PM CST Mon Nov 28 2022 ...MODERATE TO HEAVY SNOW EXPECTED ACROSS PORTIONS OF NORTH-CENTRAL WISCONSIN ON TUESDAY... .A low pressure system will bring moderate to heavy snowfall to north-central Wisconsin Tuesday morning through Tuesday afternoon. WIZ005-291300- /O.CON.KGRB.WS.W.0009.221129T1200Z-221130T0600Z/ Vilas- Including the cities of Lac Du Flambeau and Eagle River 1051 PM CST Mon Nov 28 2022 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WHAT...Heavy snow expected. Total snow accumulations between 4 and 8 inches. * WHERE...Vilas County. * WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Tuesday morning and evening commutes. * ADDITIONAL DETAILS...The heaviest snowfall will occur across far northern Vilas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ010-291300- /O.CON.KGRB.WW.Y.0021.221129T1200Z-221130T0600Z/ Oneida- Including the cities of Rhinelander 1051 PM CST Mon Nov 28 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WHAT...Snow expected. Total snow accumulations between 3 and 5 inches. * WHERE...Oneida County. * WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning and evening commutes. * ADDITIONAL DETAILS...The heaviest snowfall will be across northwest Oneida county, with a fairly sharp gradient to lower amounts of snowfall towards southeastern Oneida. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
604 WWUS43 KGRB 291011 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 411 AM CST Tue Nov 29 2022 ...MODERATE TO HEAVY SNOW EXPECTED ACROSS PORTIONS OF NORTH CENTRAL WISCONSIN TODAY... .A low pressure system will bring moderate to heavy snowfall to north central Wisconsin, especially from mid-morning through mid-evening. The snow will mix with rain at times. WIZ005-291815- /O.CON.KGRB.WS.W.0009.221129T1200Z-221130T0600Z/ Vilas- Including the cities of Eagle River and Lac Du Flambeau 411 AM CST Tue Nov 29 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow, heavy at times, especially from mid-morning through mid-evening. Total snow accumulations between 4 and 8 inches over the northwest part of the county, with lesser amounts farther southeast. * WHERE...Vilas County. * WHEN...Until Midnight CST tonight. * IMPACTS...Travel could be very difficult. The hazardous conditions will impact the evening commute. * ADDITIONAL DETAILS...Gusty west winds later tonight may result in minor blowing and drifting of the snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ010-291815- /O.CON.KGRB.WW.Y.0021.221129T1200Z-221130T0600Z/ Oneida- Including the cities of Rhinelander 411 AM CST Tue Nov 29 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow expected, especially from mid-morning through mid-evening. Total snow accumulations between 3 and 5 inches over northwest Oneida County, with lesser amounts farther east. * WHERE...Oneida County. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the evening commute. * ADDITIONAL DETAILS...Gusty west winds later tonight may result in minor blowing and drifting of the snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
315 WWUS43 KGRB 291747 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1147 AM CST Tue Nov 29 2022 WIZ005-300200- /O.CON.KGRB.WS.W.0009.000000T0000Z-221130T0600Z/ Vilas- Including the cities of Lac Du Flambeau and Eagle River 1147 AM CST Tue Nov 29 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow. Additional snow accumulations between 3 and 5 inches. * WHERE...Vilas County. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ010-300200- /O.CON.KGRB.WW.Y.0021.000000T0000Z-221130T0600Z/ Oneida- Including the cities of Rhinelander 1147 AM CST Tue Nov 29 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow. Additional snow accumulations up to 2 to 4 inches. * WHERE...Oneida County. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Uhlmann
987 WWUS43 KGRB 300203 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 803 PM CST Tue Nov 29 2022 ...MODERATE TO HEAVY SNOW EXPECTED ACROSS PORTIONS OF NORTH CENTRAL WISCONSIN THIS EVENING... .A low pressure system will bring moderate to heavy snowfall to north central Wisconsin this evening and taper off. The snow will mix with rain at times. WIZ005-300600- /O.CON.KGRB.WS.W.0009.000000T0000Z-221130T0600Z/ Vilas- Including the cities of Eagle River and Lac Du Flambeau 803 PM CST Tue Nov 29 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Light to moderate snow. Additional snow accumulations up to one inch. * WHERE...Vilas County. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ010-300600- /O.CON.KGRB.WW.Y.0021.000000T0000Z-221130T0600Z/ Oneida- Including the cities of Rhinelander 803 PM CST Tue Nov 29 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Light to moderate snow. Additional snow accumulations up to one inch. * WHERE...Oneida County. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
077 WWUS43 KGRB 300355 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 955 PM CST Tue Nov 29 2022 WIZ005-300500- /O.CAN.KGRB.WS.W.0009.000000T0000Z-221130T0600Z/ Vilas- Including the cities of Eagle River and Lac Du Flambeau 955 PM CST Tue Nov 29 2022 ...WINTER STORM WARNING IS CANCELLED... The heaviest snow has ended this evening. Therefore, the Winter Storm Warning has been cancelled. Some light snow as well as blowing and drifting snow is still possible overnight. $$ WIZ010-300500- /O.CAN.KGRB.WW.Y.0021.000000T0000Z-221130T0600Z/ Oneida- Including the cities of Rhinelander 955 PM CST Tue Nov 29 2022 ...WINTER WEATHER ADVISORY IS CANCELLED... The heaviest snow has ended this evening. Therefore, the Winter Weather Advisory has been cancelled. Some light snow as well as blowing and drifting snow is still possible overnight. $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 28, 12:45 PM CST, 2 hours 1 minute earlier.
Area forecast discussion, Nov 28, 12:45 PM CST, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 1245 PM CST Mon Nov 28 2022 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 416 AM CST Mon Nov 28 2022 Main forecast concerns will be dealing with snow amounts, if any rain will mix in over the far north and where the rain/snow cutoff will set up on Tuesday. For today...A quiet day is expected across the area with the only feature to watch being the lake effect band setting up over Lake Michigan which could clip Door Co. Delta Ts in the lower to mid teens across the lake this morning with a weak band/area of clouds evident on satellite. As winds switch to the south, the band should continue and hover near northern Door Co through early afternoon. As WAA occurs during the day, delta Ts will drop and the band will dissipate. Will carry some sprinkles/flurries to cover this threat, but no impacts are expected. Some low clouds still lingering over the north early this morning ,with the WAA producing some more as the day wears on. The WAA could also produce some light precip over far north central late this afternoon. High clouds will also be pushing across the area for much of the day. Highs look to be similar to yesterday, with most spots in the mid 30s north to mid 40s south. For tonight...Low pressure will organize over the southern Plains and begin to track toward the Great Lakes. WAA will continue ahead of the system, especially over eastern WI. Increasing moisture and isentropic lift, along with a weak warm front lifting north, will likely produce some light precip overnight, mainly over central and north central WI. This looks to be in the form of drizzle and freezing drizzle then as moisture arrives, a switch to rain/snow showers is expected. A few breaks in the clouds are possible early, otherwise skies will be cloudy through the night. Low temps will be held up with the southerly flow and clouds, ranging from around 30 north to the mid 30s to perhaps upper 30s south/east. For Tuesday...the low pressure will track into eastern WI in the afternoon, with the upper trough digging into the northern Plains. A moderate to heavy band of precip will set up over northwest/north central WI in response to strong FGEN, upper forcing and deep moisture. Mainly snow is expected in Vilas County once the heavier band arrives, with a rain/snow mix extending from Forest/Florence to Marathon, and mainly rain farther east/south. The rain will start to transition to snow late in the day from west to east as the cold front slowly moves east and the surface low arrives in eastern WI. Strong forcing in the DGZ will produce some heavier snow at times in far north central WI, but models show the majority of the lift will be a little below the DGZ. Models edged up a little with overall QPF as they are honing in on the narrow band of heavy snow. QPF totals in the 0.5 to 0.8" are now expected in Vilas, lower as you head south/east. Snow ratios will be hovering between 8:1 and 11:1 through much of the event. This puts us close to or slightly above warning criteria in Vilas, with an advisory snow looking likely bordering it. But after collaboration with DLH/MQT/MPX, it was decided to hold off on upgrading to warnings/advisories early this morning. However, since totals have come up a little for Vilas, and 6"+ totals are expected over the northwest half of the county, we will put out a winter storm watch. Southeast winds will increase in the warm sector, gusting to 30 mph. Could approach gales on Lake Michigan, depending on degree of mixing. With eastern WI being in the warm sector all day, temps will climb into the 40s, with a 50 possible. Over the north, temps will barely climb, staying in the lower half of the 30s. .LONG TERM...Tuesday Night Through Sunday Issued at 416 AM CST Mon Nov 28 2022 Initial system pulls away at the start of the period with the mean flow to become nearly zonal for a time. A new shortwave trough to move into the West Coast late week which backs the mean flow to the southwest. A weak system in the northern stream streaks across the northern tier of states going into next weekend, however there are model differences on the timing of this system. Temperatures to roller-coaster from above normal to below normal, then back to near normal at the end the period. Tuesday night and Wednesday... The strengthening low pressure to move northeast into south- central Ontario Tuesday night with a cold front to sweep across the rest of WI Tuesday evening. Ongoing accumulating snow over north- central WI with onset of CAA gradually changing mixed precipitation or rain to snow overnight. While little accumulation is expected over eastern WI, look for an additional one-half inch over central WI/far northeast WI and another 1-2 inches over north-central WI. This would bring totals into 4 to 7 inch range north-central with highest values over northwest Vilas County. It should also be noted that winds will begin to crank up after midnight with gusts of 20 to 30 mph. This could create blowing/ drifting snow for the Wednesday morning commute. Min temperatures to range from around 20 degrees north-central, to the upper 20s east-central WI. Windy conditions to continue through Wednesday with a tight pressure gradient between the strong low pressure over east-central Ontario and high pressure over the central Plains. Gusts of 30 to 40 mph can be expected with more blowing/ drifting of the new snow over north-central WI. Cannot rule out a few snow showers or flurries with the passage of the trailing shortwave trough, however any consistent snow showers may be along the WI/MI border as west-northwest winds bring lake effect into play. Any additional accumulations appear to be minor at the moment. Do not see much if any diurnal warming on Wednesday with max temperatures only in the lower 20s north-central, around 30 degrees eastern WI. Wednesday night and Thursday... A few snow showers or flurries could linger into Wednesday evening before drier air arrives ahead of a surface ridge situated over the Upper Midwest. Blustery conditions to persist through the night and as skies become mostly clear to partly cloudy with min temperatures in the single digits/teens, wind chills by daybreak will drop into the single digits above or below zero. This surface ridge slides across WI Thursday morning and reside to our east Thursday afternoon. Winds will finally relax and back to the south-southwest behind the departed surface ridge. Generally partly sunny skies are expected with max temperatures to range from the middle 20s north-central, to the lower 30s east-central WI. Thursday night and Friday... Pressure gradient begins to tighten over WI Thursday night between the high pressure to our east and a broad area of low pressure over the northern Plains/central High Plains. This will prevent temperatures from falling nearly as far as Wednesday night. Models bring a cold front into western WI on Friday, but with limited moisture and little upper support, prefer to keep the forecast dry. Max temperatures for Friday to range from the middle to upper 30s north, mainly lower 40s south. Friday night and Saturday... Models continue to show differences with the timing of the next shortwave trough quickly moving across the CONUS Friday night into Saturday. Faster models show precipitation chances spreading across northeast WI Friday night and essentially leaving a dry Saturday. Slower models hold the precipitation off until late Friday night and continue the precipitation through Saturday. Prefer to follow the consensus solution until this timing issue gets resolved. Max temperatures Saturday to range from the middle 20s north-central, lower to middle 30s east-central WI. Saturday night and Sunday... Quiet weather conditions return for the latter half of the weekend as high pressure moves across the region. Depending on how the timing of the system from Saturday works out, this high pressure would either be over the western Great Lakes or the eastern Great Lakes which would impact winds and temperatures. For now, have max temperatures on Sunday in the upper 20s to around 30 degrees north, lower to middle 30s south. && .AVIATION...for 18Z TAF Issuance Issued at 1245 PM CST Mon Nov 28 2022 Mainly VFR conditions are expected to continue across the region through the rest of the day. Ceilings will then gradually lower overnight, with MVFR ceilings expected by sunrise tomorrow for most of the region. Light snow and precipitation will work their way in starting around 12Z-14Z for RHI and then expand southeastwards through the remaining TAF sites. Those near the Fox Valley including ATW, GRB, and MTW likely won't see the impacts of any precipitation until after the current TAF period, at which point the most likely precipitation type will be rain. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Tuesday morning through Tuesday evening for WIZ005. && SHORT TERM.....Bersch LONG TERM......Kallas AVIATION.......Uhlmann
Hazardous weather outlook, Nov 28, 4:28 AM CST, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 428 AM CST Mon Nov 28 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 428 AM CST Mon Nov 28 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Hazardous travel conditions are likely across portions of the area Tuesday into Wednesday as a vigorous storm system crosses the region. The system will produce mainly snow across north-central Wisconsin, with several inches of accumulation possible. A wintry mix of rain and snow is anticipated from central through far northeast Wisconsin. Mainly rain is expected over east-central Wisconsin until the precipitation begins to taper off late Tuesday night. Anyone with travel plans should continue to monitor later forecasts for updated information. Falling temperatures behind the storm could cause wet roads to become icy late Tuesday night into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-291030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 428 AM CST Mon Nov 28 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few gale force gusts are possible on Tuesday and again on Wednesday into Wednesday night. Bersch/Kallas
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 3:07 AM CST | Winter Storm Watch | GRB | Vilas | 12 hr |
| Nov 28, 3:59 AM CST | Small Craft Advisory | GRB | 45 hr | |
| Nov 28, 2:46 PM CST | Winter Weather Advisory | GRB | Oneida | 31 hr |
| Nov 28, 2:49 PM CST | Gale Watch | GRB | 19 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2022Every winter storm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.